Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.11889/5856
Title: New conditions for (non)uniform behaviour of linear cocycles over flows
Authors: Abu Alhalawa, Muna
Keywords: Frechét spaces;Tempered exponential dichotomies;Lyapunov exponents;Linear cocycles
Issue Date: 21-Dec-2018
Publisher: Journal of Mathematical Analysis and Applications
Series/Report no.: 473(2019)367–381;15
Abstract: We give a characterization of tempered exponential dichotomies for linear cocycles over flows in terms of the spectral properties of certain linear operators. We consider noninvertible linear cocycles acting on infinite-dimensional spaces and our approach avoids the use of Lyapunov norms. Finally, we apply obtained results to give new conditionsfor uniform exponential stability of linear cocycles.
URI: http://hdl.handle.net/20.500.11889/5856
ISSN: 473(2019)367–381
Appears in Collections:Fulltext Publications

Files in This Item:
File Description SizeFormat
New conditions for (non)uniform behaviour of linear cocycles over flows.pdfJournal Of Mathematical analysis and applications367.07 kBAdobe PDFView/Open
Show full item record

Page view(s)

3
checked on Nov 17, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.